Authors: Stepanović, Vanja
Tepavčević, Andreja 
Title: On delta-suitable elements in algebraic lattices
Journal: Filomat
Volume: 26
Issue: 4
First page: 747
Last page: 754
Issue Date: 1-Nov-2012
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1204747S
Abstract: 
In this paper we introduce new methods and results that can lead to the solution of a longstanding open problem of the representation of algebraic lattices by weak congruences. Here known criteria for Δ-suitable elements in algebraic lattices are generalized.
Keywords: Δ-suitable elements | Representation of lattices | Weak congruences
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Development of methods of computation and information processing: theory and applications 

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 14, 2024

Page view(s)

47
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.